# SDR CA970728021

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Bottom Right
- Part time: 10,395 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) OIL COOLER LEAKING DURING CRUISE FLIGHT. LEAK FOUND AT BOTTOM RIGHT HAND FORWARD CORNER.
